# SDR 2008FA0000599

- Difficulty date: August 14, 2008
- Submitted: September 16, 2008
- Operation: General aviation
- Aircraft: N504DS
- Make and model: Diamon DA 40
- Aircraft serial: 40204
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: DA4522100002
- Condition: Cracked
- Location: Aft Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE REAR CABIN DOOR AFT HINGE HAS A CRACK IN THE SAME AREA AS DESCRIBED IN AC 43-16A ALERT 360. PROBABLE CAUSE IS REAR HOLD-OPEN CYLINDER. (K)
